Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 609 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
REVIEW ARTICLE
Year : 2016  |  Volume : 38  |  Issue : 3  |  Page : 182-188

Self-limiting atypical antipsychotics-induced edema: Clinical cases and systematic review


Department of Psychiatry, Bayero University, Kano; Department of Psychiatry, Aminu Kano Teaching Hospital, Kano, Nigeria

Correspondence Address:
Dr. Musa Usman Umar
Department of Psychiatry, Bayero University, Kano
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7176.183089

Rights and Permissions

A number of atypical antipsychotics have been associated with peripheral edema. The exact cause is not known. We report two cases of olanzapine-induced edema and a brief review of atypical antipsychotic-induced edema, possible risk factors, etiology, and clinical features. The recommendation is given on different methods of managing this side effect.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1932    
    Printed17    
    Emailed1    
    PDF Downloaded72    
    Comments [Add]    

Recommend this journal